Riv. Mat. Univ. Parma, Vol. 9, No. 1, 2018

Vincenzo Ambrosio [a]

A multiplicity result for a fractional p-Laplacian problem without growth conditions

Pages: 53-71
Received: 7 March 2018
Accepted: 6 April 2018
Mathematics Subject Classification (2010): 35A15, 35R11, 45G05.
Keywords: Fractional p-Laplacian, arbitrary growth, multiple solutions, Moser-type iteration.
Author address:
[a]: Dipartimento di Scienze Pure e Applicate (DiSPeA), Università degli Studi di Urbino 'Carlo Bo', Piazza della Repubblica, 13 Urbino, 61029, Italy

Full Text (PDF)

Abstract: Using an abstract critical point result due to Ricceri and combining a truncation argument with a Moser-type iteration, we establish the existence of at least three bounded solutions for a fractional p-Laplacian problem depending on two parameters and involving nonlinearities with arbitrary growth.

V. Ambrosio, Periodic solutions for a pseudo-relativistic Schrödinger equation, Nonlinear Anal. 120 (2015), 262-284. MR3348058
V. Ambrosio, Multiple solutions for a fractional \(p\)-Laplacian equation with sign-changing potential, Electron. J. Differential Equations 2016 (2016), Paper No. 151, 1-12. MR3522206
V. Ambrosio, Periodic solutions for the non-local operator \((-\Delta+ m^{2})^{s}-m^{2s}\) with \(m\geq 0\), Topol. Methods Nonlinear Anal. 49 (2017), no. 1, 75-104. MR3635638
V. Ambrosio, Nontrivial solutions for a fractional \(p\)-Laplacian problem via Rabier theorem, Complex Var. Elliptic Equ. 62 (2017), no. 6, 838-847. MR3625224
V. Ambrosio, J. Mawhin and G. Molica Bisci, (Super)Critical nonlocal equations with periodic boundary conditions, Selecta Math. (N.S.) 24 (2018), no. 4, 3723-3751. MR3848031
G. Anello, Existence of solutions for a perturbed Dirichlet problem without growth conditions, J. Math. Anal. Appl. 330 (2007), no. 2, 1169-1178. MR2308433
J. Chabrowski and J. Yang, Existence theorems for elliptic equations involving supercritical Sobolev exponent, Adv. Differential Equations 2 (1997), 231-256. MR1424769
L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Comm. Partial Differential Equations 32 (2007), 1245-1260. MR2354493
A. Di Castro, T. Kuusi and G. Palatucci, Nonlocal Harnack inequalities, J. Funct. Anal. 267 (2014), no. 6, 1807-1836. MR3237774
A. Di Castro, T. Kuusi and G. Palatucci, Local behavior of fractional \(p\)-minimizers, Ann. Inst. H. Poincaré Anal. Non Linéaire 33 (2016), no. 5, 1279-1299. MR3542614
E. Di Nezza, G. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math. 136 (2012), 521-573. MR2944369
F. Faraci and L. Zhao, Bounded multiple solutions for \(p\)-Laplacian problems with arbirary perturbations, J. Aust. Math. Soc. 99 (2015), 175-185. MR3392269
G. M. Figueiredo and M. F. Furtado, Positive solutions for some quasilinear equations with critical and supercritical growth, Nonlinear Anal. 66 (2007), no. 7, 1600-1616. MR2301341
G. Franzina and G. Palatucci, Fractional p-eigenvalues, Riv. Math. Univ. Parma (N.S.) 5 (2014), no. 2, 373-386. MR3307955
A. Iannizzotto, S. Liu, K. Perera and M. Squassina, Existence results for fractional \(p\)-Laplacian problems via Morse theory, Adv. Calc. Var. 9 (2016), no. 2, 101-125. MR3483598
L. Iturriaga, S. Lorca and E. Massa, Positive solutions for the \(p\)-Laplacian involving critical and supercritical nonlinearities with zeros, Ann. Inst. H. Poincaré Anal. Non Linéaire 27 (2010), 763-771. MR2595200
T. Kuusi, G. Mingione and Y. Sire, Nonlocal equations with measure data, Comm. Math. Phys. 337 (2015), no. 3, 1317-1368. MR3339179
E. Lindgren and P. Lindqvist, Fractional eigenvalues, Calc. Var. Partial Differential Equations 49 (2014), no. 1-2, 795-826. MR3148135
Z. Liu and J. Su, Solutions of some nonlinear elliptic problems with perturbation terms of arbitrary growth, Discrete Contin. Dyn. Syst. 10 (2004), no. 3, 617-634. MR2018870
S. Miyajima, D. Motreanu and M. Tanaka, Multiple existence results of solutions for the Neumann problems via super- and sub-solutions, J. Funct. Anal. 262 (2012), no. 4, 1921-1953. MR2873865
G. Molica Bisci and B. Pansera, Three weak solutions for nonlocal fractional equations, Adv. Nonlinear Stud. 14 (2014), no. 3, 619-629. MR3244351
G. Molica Bisci, V. Radulescu and R. Servadei, Variational methods for nonlocal fractional Problems, Encyclopedia Math. Appl., 162, Cambridge Univ. Press, Cambridge, 2016. MR3445279
G. Molica Bisci and L. Vilasi, On a fractional degenerate Kirchhoff-type problem, Commun. Contemp. Math. 19 (2017), no. 1, 1550088, 23 pp. MR3575909
S. Mosconi, K. Perera, M. Squassina and Y. Yang, The Brezis-Nirenberg problem for the fractional \(p\)-Laplacian, Calc. Var. Partial Differential Equations 55 (2016), no. 4, Art. 105, 25 pp. MR3530213
J. Moser, A new proof of De Giorgi's theorem concerning the regularity problem for elliptic differential equations, Comm. Pure Appl. Math. 13 (1960), 457-468. MR0170091
P. Pucci, M. Xiang and B. Zhang, Multiple solutions for nonhomogeneous Schrödinger-Kirchhoff type equations involving the fractional \(p\)-Laplacian in \(\mathbb{R}^{N}\), Calc. Var. Partial Differential Equations 54 (2015), no. 3, 2785-2806. MR3412392
P. H. Rabinowitz, Variational methods for nonlinear elliptic eigenvalue problems, Indiana Univ. Math. J. 23 (1973/74), 729-754. MR0333442
B. Ricceri, A further three critical points theorem, Nonlinear Anal. 71 (2009), no. 9, 4151-4157. MR2536320
R. Servadei and E. Valdinoci, Mountain pass solutions for non-local elliptic operators, J. Math. Anal. Appl. 389 (2012), 887-898. MR2879266
L. Zhao and P. Zhao, The existence of solutions for \(p\)-Laplacian problems with critical and supercritical growth, Rocky Mountain J. Math. 44 (2014), no. 4, 1383-1397. MR3274355

Home Riv.Mat.Univ.Parma